# SDR 20000802SH014

- Difficulty date: July 14, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N2467X
- Make and model: Cessna T206H
- Aircraft serial: T20608155
- Engine: Lyc TIO540AJ1A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 25765561
- Condition: Failed
- Part time: 11 hours
- Component: Fuel Servo, Precision
- Component part number: RSA10ED1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE C/W TEXTRON-LYC SA 55-550 ENG RECALL, FUEL FOUND IN CRANKSCASE MIXED WITH OIL.  TEXTRON CHECKED FUEL SYS, FOUND NO PROBLEMS.  TECH REP INSPECTED INSTALL AND FOUND NO PROBLEMS WITH INSTALL, BUT NOTED FUEL DRIPPING FROM FUEL INJECTOR LINES WITH MIX AND THROTTLE CONTROLS IN FWD POSITION WITH NO FUEL BOOST PUMP ON AND FUEL SEL ON.  CONDITION CONSIDERED NORMAL BY TEXTRON AND SUGGESTED TO SHUT OFF FUEL SEL AT EACH ENG SHUT DOWN.  TEXTRON RELAYED FUEL SERVO WAS NOT POSITIVE SHUT-OFF TYPE, FUEL FLOW DIVIDER HAS BLEED HOLE FOR ENG TO BE ABLE TO IDLE AND THIS IS WHY FUEL KEEPS DRIPPING.
